| Catalog Number |
011-CH-74S |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation, however, it has not yet been received.
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a chemoclave¿ vented vial spike, 20mm.The reporter stated that particles were observed after preparation of incmga00012 500 mg/20 ml à 500mg dilute in 100ml nacl 0.9%.This also was observed with ¿study medications¿ that they been preparing for a longer time.There was no report of any human harm.
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was performed and no nonconformities were found that would have led to the reported complaint.Additional information - b3, b5, d9.
Event or Problem Description
Additional information was received where the customer stated that after preparation particles are visible in the iv bag.They study chemo for new drug that is not already on the market.They are not sure which of the device can be the cause of those particles but they are assuming that it could be the silicone oil.There was no serious injury, no blood loss, no unprotected chemo exposure, no adverse operator consequences, and no med/surg intervention required.The device was changed out/replaced with no further problems encountered.It was detected prior to direct patient use.